# SDR CA040114004

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,576 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Buss Bar
- Part number: 3031566
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS WERE CARRYING OUT AN ENGINE START ON THE RT ENGINE AND NOTICED THAT THERE WAS NO ITT INDICATION SO THE ENGINE WAS SHUT DOWN.  MAINTENANCE TROUBLESHOOTING DETERMINED THE ITT HARNESS WAS SERVICEABLE BUT THAT THE ENGINE INTERNAL BUSSBAR HAD FAILED. THE ENGINE WAS SPLIT AT THE C FLANGE AND THE BUSS BAR WAS FOUND SEPARATED FROM THE TOP OF THE JUNCTION BLOCK. THE BUSS BAR P/N 3031566 WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
